English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Gravitational radiation from accreting neutron stars

Schutz, B. F. (1997). Gravitational radiation from accreting neutron stars. In A. Królak (Ed.), Mathematics of gravitation: proceedings of the Workshop Mathematical Aspects of Theories of Gravitation. Warszawa: Inst. Matematyczny PAN.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-742C-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-742F-4
Genre: Conference Paper

Files

show Files
hide Files
:
60254.pdf (Any fulltext), 367KB
Name:
60254.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, Author              
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24013              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 60254
 Degree: -

Event

show
hide
Title: Workshop Mathematical Aspects of Theories of Gravitation
Place of Event: Polish Academy of Sciences, Warsaw
Start-/End Date: 1996-02-29 - 1996-03-30

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics of gravitation : proceedings of the Workshop Mathematical Aspects of Theories of Gravitation
Source Genre: Proceedings
 Creator(s):
Królak, Andrzej1, Editor
Affiliations:
1 External Organizations, ou_persistent22            
Publ. Info: Warszawa : Inst. Matematyczny PAN
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: - Identifier: -

Source 2

show
hide
Title: Banach Center publications
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 41 Sequence Number: - Start / End Page: 11 - 17 Identifier: ISSN: 0137-6934